应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (3): 755-770    DOI: 10.1007/s10255-016-0602-9
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Risk-based Optimal Investment and Proportional Reinsurance of an Insurer with Hidden Regime Switching
Xing-chun PENG1, Yi-jun HU2
1 School of Science, Wuhan University of Technology, Wuhan 430070, China;
2 School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9